Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Taken Ipill. Have heavy bleeding ever since. What caused this?

Im 29 year old and married. I had taken my first I- pill and immediately i had my periods ( 1 week early than usual). After 52 days i see Spotted for 1 week and my periods started on 60th day from last period. (But I was not pregnant). Since then i m bleeding heavily for past 8-9 days. On 5th day i consulted doctor she gave me ETOSYS-MF tablet. I have taken 6 doses (daily 2) till now and flow has reduced only by 20-40%. Kindly advice me what can be done next. Should i continue same tablet or consult doctor again.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
you have taken emergency contraceptive and had delayed periods...
now you are having menorrhagia.. for which you are taking haemostatic drugs..
but there is no improvement..
you need get one pelvic ultrasound done..
later on see your gynaecologist for hormonal therapy/D & C..
all the very best..
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor